MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT
Model Number 44314
Medical Device Problem Codes Break (1069); Leak/Splash (1354); Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
60 products where returned to the manufacturer for investigation.Examination of product samples shows that the products have opened up in a side welding, and the top label was not fully applied.Batch documentation and production data have been reviewed and one non-conformity was reported for this lot.The nc concerns the installation of a new label applicator, including two feed rollers that stretches the foil.The verification samples (300 products) where approved and released.In the final inspection of the product the welds and label is inspected prior to release of the lot.No faulty products were found in these controls and no other complaint with this failure mode has been registered for this lot.Root cause could not be established but it is likely that these products where produced during the installation described in the nc and the machine failed to reject them.The machine has sensors that automatically rejects products that are missing the top label, these products have a label but they have not been applied correctly.The sensors are not programmed to detect this so these products have been passed as approved.The machine is fully automatic so it has not been possible for any operator to discover these products.Work is ongoing to improve the detection possibilities.This problem has not been observed before, therefore we believe this is an isolated incident, occuring in connection to the installation of the label applicator.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Adverse event occurred outside us, in switzerland.On july 17th 2025, the manufacturer got the information that the water sachet included in the primary package had a weak seal and that the water sprayed out.The fault was observed prior to use.No further information and no photos where available.Up on arrival of products returned by the user on august 29th, it was made clear that the weld of the primary package was damaged, hence compromising the sterile barrier, this day is the manufacturer awareness date of reportability.The patient did not use the catheters and no harm was reported.

Brand Name
LOFRIC ORIGO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43121
Manufacturer Contact
johanna lundqvist
aminogatan 1
p.o. box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key23025041
Report Number3009632672-2025-00032
Device Sequence Number9514568
Product Code EZD
UDI-Device Identifier07333387043333
UDI-Public07333387043333
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number44314
Device Catalogue Number4431400
Device Lot Number664481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale